With cedram.org
Table of contents for this issue | Previous article | Next article
Nicolas Th. Varopoulos
Brownian motion and random walks on manifolds
Annales de l'institut Fourier, 34 no. 2 (1984), p. 243-269, doi: 10.5802/aif.972
Article PDF | Reviews MR 85m:58186 | Zbl 0523.60071 | 1 citation in Cedram

Résumé - Abstract

We develop a procedure that allows us to ``descretise" the Brownian motion on a Riemannian manifold. We construct thus a random walk that is a good approximation of the Brownian motion.


[1]N. TH. VAROPOULOS, Brownian Motion and Transient Groups, Ann. Inst. Fourier, 33-2 (1983), 241-261. Cedram |  MR 84i:58130 |  Zbl 0498.60012
[2]H. P. MCKEAN JE., Stochastic Integrals, Academic Press, 1969.  Zbl 0191.46603
[3]N. TH. VAROPOULOS, Potential Theory and Diffusion on Riemannian Manifolds, Conference on Harmonic analysis in honor of Antoni Zygmund. (Wadsworth).
[4]T. J. LYONS and H. P. MCKEAN, Winding of the Plane Brownian Motion (preprint).  Zbl 0541.60075
[5]J. CHEEGER and D. G. EBIN, Comparison Theorems in Riemannian Geometry, North-Holland, 1975.  MR 56 #16538 |  Zbl 0309.53035
[6]J. MILNOR, A Note on Curvature and Fundamental Group, J. Diff. Geometry, 2 (1968), 1-7.  MR 38 #636 |  Zbl 0162.25401
[7]P. BALDI, N. LOHOUÉ et J. PEYRIÈRE, C.R.A.S., Paris, t. 285 (A), 1977, 1103-1104.  Zbl 0376.60072
[8]S. T. YAU, On the Heat Kernel of a Complete Riemannian Manifold, J. Math. Pure et Appl., 57 (1978), 191-201.  MR 81b:58041 |  Zbl 0405.35025
[9]J. CHEEGER and S. T. YAU, A Lower Bound for the Heat Kernel, Comm. Pure and Appl. Math., vol. XXXIV (1981), 465-480.  MR 82i:58065 |  Zbl 0481.35003
[10]H. DONNELLY and P. LI, Lower Bounds for the Eigen Values of Negatively Curved Manifolds, Math. Z., 172 (1980), 29-40.  MR 81j:58080 |  Zbl 0413.58020
[11]S. Y. CHENG, P. LI, and S. T. YAU, On the Upper Estimate of the Heat Kernel of a Complete Riemannian Manifold, Amer. J. of Math., Vol. 103(5) (1980), 1021-1063.  MR 83c:58083 |  Zbl 0484.53035
[12]L. V. AHLFORS, Conformal Invariants, New-York, McGraw-Hill.  Zbl 0049.17702
[13]N. TH. VAROPOULOS, Random Walks on Soluble Groups, Bull. Sci. Math., 2e série, 107 (1983), 337-344.  MR 85e:60076 |  Zbl 0532.60009
[14]M. GROMOV, Structures Métriques pour les variétés Riemanniennes, Cedic/Fernand Nathan (1981).  MR 85e:53051 |  Zbl 0509.53034
[15]Y. GUIVARC'H, C.R.A.S., Paris, t. 292 (I) (1981), 851-853.
[16]J. VAUTHIER, Théorèmes d'annulation, Bull. Sc. math., 2e série, 103 (1979), 129-177.  Zbl 0419.35044
[17]H. DONNELLY, Spectral geometry, Math Z., 169 (1979), 63-76.  Zbl 0432.58022
[18]N. TH. VAROPOULOS, C.R.A.S., t. 297 (I), p. 585.  Zbl 0535.30038